MathSciNet Relay Station
MathSciNet bibliographic data
MR2280515 60G20 (60C05 60K35)
Volkov, Stanislav Phase transition in vertex-reinforced random walks on $\Bbb Z$ with non-linear reinforcement. J. Theoret. Probab. 19 (2006), no. 3, 691–700.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement